# SDR CA160203013

- Difficulty date: January 17, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 24,228 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

(CAN) THE AIRCRAFT WAS FORCED TO RETURN TO THE DEPARTURE AIRPORT FOLLOWING THE PRESENCE OF SMOKE IN THE COCKPIT.  THE AIRCRAFT LANDED SAFELY.  THE SMOKE IN COCKPIT WAS DUE TO OIL LEAK, FROM THE RT ENGINE, ON A PREVIOUS HSI RUN.  THERE WAS A SMALL AMOUNT OF RESIDUAL OIL ON THE COMPRESSOR.  A COMPRESSOR WASH WAS CARRIED OUT ALONG WITH A VISUAL INSPECTION OF BLEED AIR LINES. A THOROUGH WASH OF THE ENGINE AND ENGINE NACELLES, WAS ALSO CARRIED OUT.  ENGINES WERE RUN WITH BLEED AIR ON, FOR 30 MIN. WITHOUT FURTHER PROBLEMS BEFORE THE ACFT WAS RETURNED TO SERVICE.
